# SDR SWAA2015051939826

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 116A3110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OF BELLY FAIRING STRUCTURE CRACKED AT BS 500D RT SIDE.  R & R FRAME IAW DWG.
